MathSciNet Relay Station
MathSciNet bibliographic data
MR1336854 11B75 (11B85)
Allouche, Jean-Paul; Arnold, André; Berstel, Jean; Brlek, Srečko; Jockusch, William; Plouffe, Simon; Sagan, Bruce E. A relative of the Thue-Morse sequence. Formal power series and algebraic combinatorics (Montreal, PQ, 1992). Discrete Math. 139 (1995), no. 1-3, 455–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement